# SDR COMA0660142

- Difficulty date: February 13, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,452 hours, 27,909 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Part serial: REL20
- Condition: Faulty
- Location: T/E Flap
- Part time: 30,798 hours, 29,311 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5095 - DURING JFK APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE FLAP POSITION TRANSMITTER.
